Arvind B Patel
Articles written in Proceedings – Mathematical Sciences
Volume 99 Issue 1 April 1989 pp 85-92
A minimal normal extension of unbounded subnormal operators is established and characterized and spectral inclusion theorem is proved. An inverse Cayley transform is constructed to obtain a closed unbounded subnormal operator from a bounded one. Two classes of unbounded subnormals viz analytic Toeplitz operators and Bergman operators are exhibited.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode